# SDR DALA2018010400093

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 62,561 hours, 22,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Binding
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT DISARM. CREW HAD DISARMED DOOR PRIOR TO MAINT ARRIVAL. CYCLED THE R3  ARMING MECHANISM SEVERAL TIMES AND ALL OK.
